# SDR YENA2022081500795

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N804JB
- Make and model: Airbus A320-232
- Aircraft serial: 05142
- Aircraft time: 36,603 hours, 12,073 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Door
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1411, FLL-AUA. (AIRCRAFT PERFORMED AN AIR TURN  BACK TO FLL) 'LOUD HISSING NOISE AND POP L1 DOOR ON ASCENT; ACCOMPLISHED PRESSURIZATION TEST FOR SPECIFIC AREA IAW AMM: 05-53-00. FOCUS AREA L1 DOOR & FWD ACCESS DOORS. NO LEAKS OR NOISES WERE NOTED. AS PRECAUTIONARY CLEANED & LUBED THE L1 DOOR SEAL. A/C OK TO CONTINUE.'
